Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Stopped Depo shot. Brown discharge, pain in side. Due to shot?

Hi I recently stopped taking the depo shot I only took it one time which was in august but I got off in November since then I been having like a period but its been all brown discharge for almost three months. I dont no if its from the shot or something else. I have been having side pains for a long time so I dont no if that could be a possibility.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
From your history, it is apparent that you have been experiencing some hormone imbalance ever since you got off the depo shot. You should test for exclusion/confirmation of pregnancy to be on the safe side if you have been sexually active throughout. A blood test followed by a trans-vaginal sonogram would suffice. If negative, hormone profile would let you know the cause and plan for correction. Please maintain a healthy weight, regular exercise and a healthy diet. Hope this helps.
Answered: Sun, 3 May 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor